| Model Number |
H74939207070470 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years under e1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the cephalic vein.A 7.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, when the balloon was pressurized during the first inflation at 6 atmospheres, the balloon was leaking liquid and could not continue to expand.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the cephalic vein.A 7.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, when the balloon was pressurized during the first inflation at 6 atmospheres, the balloon was leaking liquid and could not continue to expand.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 70% stenosed, mildly tortuous and mildly calcified.The balloon was inflated for 20 seconds.The device was simply pulled out.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years under.E1 - initial reporter phone:(b)(6).B5.Describe event or problem: added information, based on additional information.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years under.E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 20 atmospheres as per gladiator elite specification.The returned device was attached to an encore inflation unit and positive pressure was applied and liquid was observed to be leaking from a balloon pinhole located approximately 3mm proximally of the proximal marker band.An examination of the balloon material and proximal marker band identified no issues.A visual examination observed no damage to the tip of the device.A visual and tactile examination identified a shaft kink approximately 515mm distal from the distal end of the strain relief.A visual examination found no issues or damage to the markerbands of the device.This concludes the product analysis.
Event or Problem Description